MAUDE Adverse Event Report: SMITHS MEDICAL ASD,INC. CADD CLEO INFUSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD,INC. CADD CLEO INFUSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number SET INFULIN 6MM/INSERTER/42 BUCKLE
Medical Device Problem Codes Loss of or Failure to Bond (1068); Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 10/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smith medical cleo infusion set had several malfunctions where it caused consumer to have complications associated with diabetes.First noted the spring did not work.Secondly ,the glue between the plastic tape and solid part of device was not sticking; after one hour separated.The report states listed above malfunctions caused her to have hyperglycemia and close monitoring of blood glucose levels,checking for ketones in urine, which subsequentially caused interventions of insulin sliding scale injections with aide from hospital nurse.One other occasion th tube separated from the adhesive.The consumer provided pictures of the malfunctions.No other long term adverse events reported.Hyperglycemia can cause diabetic ketoacidosis.Interventions were requried to preclude serious injury for risk of kidney failure, heart and most common cerebral edema.Critical care would need to be implemeted to stabalize the patient.
 
Additional Manufacturer Narrative
This mdr was generated under protocol b10009704 as a result of warning letter cms# 617147., corrected data: corrected information provided in h6.

Brand Name
CADD CLEO INFUSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD,INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
6000 lane n
minneapolis MN 55442
Manufacturer Contact
dave halverson
6000 lane n
minneapolis, MN 55442
7633833310
MDR Report Key9322658
Report Number3012307300-2019-06035
Device Sequence Number16734339
Product Code FPA
UDI-Device Identifier30610586028353
UDI-Public30610586028353
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/30/2019
Device Model NumberSET INFULIN 6MM/INSERTER/42 BUCKLE
Device Catalogue Number21-7222-24
Device Lot Number3793908
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2019
Supplement Date Received by Manufacturer10/07/2022
Initial Report FDA Received Date11/14/2019
Supplement Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown